On subdifferentials of convex functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 67-70
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a9,
author = {Kolom\'y, J.},
title = {On subdifferentials of convex functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--70},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282968},
zbl = {0928.49017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a9/}
}
Kolomý, J. On subdifferentials of convex functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 67-70. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a9/